# SDR AALA202210131850

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 737
- Aircraft time: 22,761 hours, 2,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR R3 EMERGENCY POWER ASSIST SYSTEM SENSOR MESSAGE. INSTALLED 3R EMERGENCY POWER ASSIST SYSTEM BOTTLE PER AMM 52-11-22.
